MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Siemens determined that pre-analytical issues (specific sample characteristics, blood collection, transportation, and/or sample processing/handling in the laboratory) potentially contributed to the discordant results.Siemens specialists were previously dispatched to the customer's site to evaluate and discuss pre-analytical handling conditions with the customer.The cause of the event is use error.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time (pt) result was obtained on a patient sample on a sysmex cs-5100 system using dade innovin reagent and was flagged with error messages.The sample was also run for prothrombin time percent (pt%) and prothrombin time international normalized ratio (inr) at the same time, but no numeric results were generated.The sample was then repeated for inr, resulting falsely elevated.The same sample was then repeated for pt, inr, and pt% with the same system and reagent.The pt and inr recovered falsely elevated and the pt% recovered falsely low.The same sample was then repeated for pt, inr, and pt% on the same sysmex cs-5100 system but using thromborel s reagent.The pt and inr recovered lower and the pt% recovered higher.The same sample was then repeated for pt, inr, and pt% on an alternate sysmex cs-5100 system using dade innovin reagent.The pt and inr recovered lower than the initial discordant results and the pt% recovered higher than the initial discordant result.The inr result obtained on the alternate sysmex cs-5100 system using dade innovin reagent was reported, as the correct result, to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated prothrombin time (pt) and prothrombin time international normalized ratio (inr) results or the discordant, falsely low prothrombin time percent (pt%) result.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key11263106
Report Number9610806-2021-00018
Device Sequence Number3384227
Product Code GJS
UDI-Device Identifier00842768003783
UDI-Public00842768003783
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Model NumberDADE INNOVIN
Device Catalogue Number10445704
Device Lot Number549761
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR